Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Factive

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-09-2008, 01:47 PM
Stef
Guest
 
Posts: n/a
Default Factive Rash

I just finished taking my last dose of Factive yesterday and noticed that not too long afterward I was developing a nasty looking red bumpy rash all over my arms, hands and upper torso. The rash has gotten worse and itches like crazy. I wish I would have read up on this drug before taking it. I hear a lot of people are having the same problem. I will never take ths drug again!
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Rash from Factive Amanda Factive 0 05-12-2008 06:49 PM
Factive Rash Unregistered Factive 0 05-09-2008 01:29 PM
Factive rash Barb Factive 1 01-14-2008 01:06 AM
Factive Rash Marc Factive 0 01-14-2008 01:04 AM
Factive rash Melissa Factive 0 01-14-2008 01:01 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:37 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.